AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 13, Numéro 3, Année 2018

Tokia MEROUAN,Boubaker MECHAB,Ibrahim MASSIM,
Quadratic error of the conditional hazard function in the local linear estimation for functional data, pp. 1759-1777
DOI : http://dx.doi.org/10.16929/as/1759.132
ABSTRACT
ENGLISH In this paper we investigate the asymptotic mean square error and the rates of convergence of the estimator based on the local linear method of the conditional hazard function. Under some general conditions, the expressions of the bias and variance are given. The efficiency of our estimator is evaluated through a simulation study. We proved, theoretically and on the scope of a simulation study, that our proposed estimator has better performance than the estimator based on the standard kernel method.

FRANCAIS Nous étudions dans ce papier, l'estimation non paramétrique de la fonction de hasard conditionnelle basée sur la méthode locale linéaire. Le but est de calculer sous certaines conditions la convergence en moyenne quadratique de notre estimateur, ainsi que les expressions du biais et de la variance de notre estimateur sont données. L'efficacité de notre estimateur est évaluée par une étude de simulation, sur un échantillon fini, qui montre une meilleure performance de l'estimateur introduit par rapport à l'estimateur basée sur la méthode du noyau standard
Citer cet article
Tokia MEROUAN,Boubaker MECHAB,Ibrahim MASSIM, (2018). Quadratic error of the conditional hazard function in the local linear estimation for functional data. Afrika Statistika . Volume 13(3), pp 1759-1777
Doi : http://dx.doi.org/10.16929/as/1759.132













JAS
JAS
...

ok